# SDR QXEA2020061500184

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 4,774 hours, 2,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041237
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING STRIP NOT GLOWING. REPLACED FLOOR PATH STRIP IAW AMM 33-50-21-000/400-801A.
